Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47480
Title: On Auslander-Reiten sequences for Borel-Schur algebras
Authors: Erdmann, Karin 
Santana, Ana Paula 
Yudin, Ivan 
Issue Date: Feb-2018
Publisher: World Scientific Publishing Company
Project: UID/MAT/0324/2013 
info:eu-repo/grantAgreement/FCT/SFRH/SFRH/BPD/31788/2006/PT 
FCT IF/00016/2013 
Volume: 17
Issue: 2
URI: http://hdl.handle.net/10316/47480
ISSN: 0219-4988
DOI: 10. 1142/ S0219498818500287
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
unirep_jaa_Auslander_Reiten_seq.pdfpost-print457.96 kBAdobe PDFView/Open
Show full item record

Page view(s)

85
checked on Oct 16, 2019

Download(s)

47
checked on Oct 16, 2019

Google ScholarTM

Check

Altmetric

Dimensions


This item is licensed under a Creative Commons License Creative Commons